# SDR ASAA2024081253152

- Difficulty date: August 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,867 hours, 14,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Part number: 141A352133143A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AT L/H STA 360 STR 24L TO 26L SEC 41 BUTT JOINT. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO LH FUSELAGE SKINS 141A3521-33 & 143A3232-28 AT STA 360 BETWEEN STGR 24L-26L IAW EA 800-53EA-27427 REV 00.
